# SDR 95ZZZX3525

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3811X
- Make and model: Beech 95-B55
- Aircraft serial: TC2368
- System (JASC): 5540 · Rudder Structure
- Part: Post
- Condition: Corroded
- Location: Rudder
- Part time: 1,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POST REMOVED FOR INTERNAL RUST AND LOOSE FITTING TO BELLCRANK.  BOLTS LOOSE CAUSING ELONGATION OR HOLES IN RUDDER POST.  RUST INTERNALLY IS STRANGE BECAUSE PLANE HAS ALWAYS BEEN HANGARED.
